# SDR AU960877

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 3499
- Condition: Faulty
- Location: Emergency Equip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR 3R SLIDE FAILED TO DROP OUT OF CONTAINER
